MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE?; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION COYOTE?; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number H74939186351510
Medical Device Problem Codes Entrapment of Device (1212); Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that froze on wire and balloon rupture occurred.The 70% stenosed target lesion was located in the mildly tortuous and moderately calcified posterior tibial artery of the right lower limb.A 014 x 300 cm non-boston scientific 014 guidewire was used to cross the lesion successfully.After guidewire placement, a 3.5 mm x 150 mm x 150 cm, otw coyote balloon catheter was prepared and advanced over the guidewire without difficulty.The balloon was inflated at the lesion without issues.However, resistance was encountered during withdrawal; the balloon could not retract over the guidewire and had to be removed together as a single unit, resulting in loss of access to the lesion.Once outside the patient, attempts to separate the balloon from the guidewire were unsuccessful.Based on the attached photo, the balloon was confirmed to have ruptured.The procedure was completed with another of same device.The patients condition post-procedure was stable.
 
Additional Manufacturer Narrative
B5 - describe event or problem: updated to include new information obtained.
 
Event or Problem Description
It was reported that froze on wire and balloon rupture occurred.The 70% stenosed target lesion was located in the mildly tortuous and moderately calcified posterior tibial artery of the right lower limb.A 014 x 300 cm non-boston scientific 014 guidewire was used to cross the lesion successfully.After guidewire placement, a 3.5 mm x 150 mm x 150 cm, otw coyote balloon catheter was prepared and advanced over the guidewire without difficulty.The balloon was inflated at the lesion without issues.However, resistance was encountered during withdrawal; the balloon could not retract over the guidewire and had to be removed together as a single unit, resulting in loss of access to the lesion.Once outside the patient, attempts to separate the balloon from the guidewire were unsuccessful.Based on the attached photo, the balloon was confirmed to have ruptured.The procedure was completed with another of same device.The patients condition post-procedure was stable.It was further reported that the patient had lesions of moderate severity, and the anatomy was not considered challenging.No patient or lesion factors contributed to the occurrence of this event.The procedure was managed in the standard manner, and procedural factors did not contribute to the event; the other balloons used did not present any difficulties.The patient successfully regained perfusion in the lower limb due to additional interventions.
 
Additional Manufacturer Narrative
Updated b5 - describe event or problem: updated to include new information obtained.
 
Event or Problem Description
It was reported that froze on wire and balloon rupture occurred.The 70% stenosed target lesion was located in the mildly tortuous and moderately calcified posterior tibial artery of the right lower limb.A 014 x 300 cm non-boston scientific 014 guidewire was used to cross the lesion successfully.After guidewire placement, a 3.5 mm x 150 mm x 150 cm, otw coyote balloon catheter was prepared and advanced over the guidewire without difficulty.The balloon was inflated at the lesion without issues.However, resistance was encountered during withdrawal; the balloon could not retract over the guidewire and had to be removed together as a single unit, resulting in loss of access to the lesion.Once outside the patient, attempts to separate the balloon from the guidewire were unsuccessful.Based on the attached photo, the balloon was confirmed to have ruptured.The procedure was completed with another of same device.The patients condition post-procedure was stable.It was further reported that the patient had lesions of moderate severity, and the anatomy was not considered challenging.No patient or lesion factors contributed to the occurrence of this event.The procedure was managed in the standard manner, and procedural factors did not contribute to the event; the other balloons used did not present any difficulties.The patient successfully regained perfusion in the lower limb due to additional interventions.It was further reported that the physician performed a new lower-limb angioplasty using a coyote balloon of similar size to the initial one.

Brand Name
COYOTE?
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23698192
Report Number2124215-2025-84987
Device Sequence Number10192462
Product Code LIT
UDI-Device Identifier08714729796749
UDI-Public(01)08714729796749(17)261214(10)33064775
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K111295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939186351510
Device Catalogue NumberH74939186351510
Device Lot Number0033064775
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Supplement Date Received by Manufacturer11/25/2025
12/17/2025
Initial Report FDA Received Date12/02/2025
Supplement Report FDA Received Date12/05/2025
01/12/2026
Date Device Manufactured12/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDEWIRE: COMMAND 014X300CM ABBOTT; GUIDEWIRE: COMMAND 014X300CM ABBOTT; GUIDEWIRE: COMMAND 014X300CM ABBOTT
Patient Age76 YR
Patient SexFemale